# SDR B1HR2018021500001

- Difficulty date: February 16, 2018
- Submitted: February 16, 2018
- Operation: General aviation
- Aircraft: N9CR
- Make and model: Bell 429
- Aircraft time: 1,382 hours
- Engine: Pwc PW207D
- System (JASC): 2170 · Humidity Control System
- Part: Insert
- Condition: Backed Out
- Location: Blower
- Component: Blower, Aircom
- Component part number: S6063EC1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSERTS SECURING THE CONDENSER BLOWER MOTOR TO THE FAN HOUSING ARE BACKING OUT. THERE ARE 3 FASTENERS SECURING THE MOTOR TO THE FAN HOUSING, WE HAD ONE INSERT BACK OUT WHILE PERFORMING AIR COMM'S SERVICE BULLETIN 429-201-1. AD2017-05-51 HAS BEEN ISSUE DEALING WITH THESE 3 SCREWS. THE CONDENSER BLOWER IS LOCATED ABOUT 3 INCHES ABOVE PRIMARY FLIGHT CONTROLS AND IF THE MOTOR BECOMES DETACHED CONTROL OF THE HELICOPTER WILL BE COMPROMISED.  PICTURES AVAILABLE. INSTALLED BY STC SR00693DE
